# SDR SWAA2014042427351

- Difficulty date: May 28, 2010
- Submitted: April 24, 2014
- Operation: Air carrier
- Aircraft: N388SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26591
- Aircraft time: 63,541 hours, 51,862 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546568
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESS BULKHEAD CRACKED AT BS 1016, STRINGER 15R.  REPAIRED BULKHEAD IAW SRM.
